Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! I need to consult with someone about this homeopathic medication called zicam I bought over the counter when I was having a cold. The pharmacist recommended that one. I have been using it for about five days, and after some time I started to have odd feeling in my mouth. I couldn’t feel the taste. Ofcourse, I thought it was the cold and didn’t care much about it. But the cold is gone and the loss of taste still present. Is it possible that some injuries were caused by zicam?

Loading...


Hi there! You have to know that you are not alone with this problem. There are many people complaining about the same thing. You can even find the loss of taste injury form online and fill it in. It will be reviewed by an attorney who may contact you to discuss your potential claim.
Reply

Loading...

Zicam is the only thing I have found to actually have an effect on my symptoms and make me feel 100% when I take it. I had a sore throat right before my birthday and my friends wedding. I took it for 4 days, I think and it made me feel almost as if I wasn't sick. I did wake up a few times in the night to take it every three hours because my throat would start hurting when it wore off. The first time I noticed a change in my taste buds was the first course of a pear, spinach and walnut salad. It tasted sour to me like a skittles sour. After a while the salad tasted fine and I forget about it. I have found that the more I eat of something the more normal it will taste. But the first bite of everything either tasted sour or bland. I have been better for a day and I am still taking the Zicam as it instructs on the box to take it for another 48 hours to make sure the bug is gone. Your loss of taste could be a result of your body being sensitive to the active ingredients. You should go see a doctor and take the box of Zicam with you to show him. There may be a medical explanation for this.
Reply

Loading...

alperin wrote:


Hello! I need to consult with someone about this homeopathic medication called zicam I bought over the counter when I was having a cold. The pharmacist recommended that one. I have been using it for about five days, and after some time I started to have odd feeling in my mouth. I couldn’t feel the taste. Of course, I thought it was the cold and didn’t care much about it. But the cold is gone and the loss of taste still present. Is it possible that some injuries were caused by zicam?
[Thank you for this post. I used the Zicam Fast Melts and, though it had no effect on the duration of my cold, it left me with a strange oily, sweet sensation on my tongue. It's been two weeks and the taste and feel of food in my mouth is still not back to normal. /quote]

Reply

Loading...

I LOVE Zicam and have never had a problem with it. I swear by it and wish I could use it on my children. I think it may help with weight loss if you can't taste foods LOL. Hope you get better soon.
Reply

Loading...

I'm sure it seems kind of funny that someone can't taste foods but that's actually a pretty serious issue. It sucks because there's no FDA tests for homeopathic medicines so if you end up with problems, doctors can't always help you recover from the problems that you have because they will be unfamiliar with the medicine. I hope the symptoms fade soon or that your doctor can help you. Please keep us posted.
Reply

Loading...

Has anyone gotten a sore in their mouth after using the losenges? I am headed to oral surgeon Monday, have had a lesion on the roof of my mouth for a month that came up immediately after Zicam use.
Reply

Loading...

I recently used Zicam (lozenges) when I first exhibited symptoms of a cold. The results were amazing and the cold never really materialized. On the down side, after I stopped using the product, my tongue became tender and I developed a raw spot on the side of my tongue which has lasted over a week. The raw spot is beginning to resolve but my tongue is still tender. Are these symptoms related to Zicam????
Reply

Loading...

Since I lost taste (for 2 weeks, so far) I have read many postings about the nasal Zicam. I used the "Quick Melts". I really can't taste except sour, sweet, hot and salt. If it's permanent, it will be a great loss. Does anyone know a cure? I am going to the doctor Thurs. Is there anything I can tell him about causes, etc?
Reply

Loading...

Does anyone know if there is a cure for taste loss caused by Zicam? I know I'm not the only one with this problem. Please share any information that you have.
Reply

Loading...

I developed a sore tongue and ulcers in my throat...and a couple in my mouth.I am rinsing with warm salt water and going to the doctor again today.
Reply

Loading...

Hi! I took Zicam meltaways for 3 days and have had the same problem with a constant strange taste and slight tingling of my tongue. It has been a week since I last took it. After reading about Zicam side effects, I'm starting to get worried that this might not be a temporary one.
Reply

Loading...

Having similar symptoms after 5 days of use. The cold did seem milder but my tong and sides of my mouth have been sore for a day or so - so I stopped using the Zicam.
Reply

Loading...


About six years ago after taking (probably too much) of the Zicam mist a developed a very serious infection in my upper sinus, likely caused by an open ulceration in my mucosa, which allowed a very strong pathogen to invade in a sinus cavity close to the brain. I was hospitalized for a day and then released with a two-week course of strong antibiotic that I had to mix and inject into a port placed in my arm. I have not used the product since, although I know many others who do successfully. However, if you DO use it, do NOT over-use it. You will burn your mucosa and risk infection in very dangerous areas in your upper sinus cavities.

Reply

Loading...

I have this problem almost every time I use Zicam for more than two days as directed. It is usually couples with total loss of smell. I have noticed that my sense of taste and smell return after I stop using Zicam for a few days.

Reply

Loading...